# SDR HEEA082840

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N972AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3234
- Aircraft time: 1,165 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Pin
- Part number: 350A31177120
- Condition: Worn
- Location: M/R Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR OVERSPEED TO 500 RPM CAUSED BY ENGINE OVERSPEED. SCRAPPED MAIN ROTOR BLADE PIN.
